# SDR FDEA201102080509

- Difficulty date: February 8, 2011
- Submitted: February 9, 2011
- Operation: Air carrier
- Aircraft: N947FD
- Make and model: Boeing 757236
- Aircraft serial: 24882
- Aircraft time: 50,438 hours, 24,116 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Part number: 311N51932
- Condition: Corroded
- Location: Nr 2 Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REWORK REQUIRED ON SNRM N00446 NR 2 PYLON OTBD FWD SKIN REPLACEMENT DUE TO   REQUIREMENT FOR TRACKING EA FOR RSC.  COMPLIED WITH EA F-5450-145335 (NR 2 STRUT OTBD FWD SIDE SKIN REPLACEMENT).  REPAIR IS CLASSIFIED AS MAJOR.
